The Australian Journal of Mathematical Analysis and Applications

Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  


You searched for rehak
Total of 3 results found in site

2: Paper Source PDF document

Paper's Title:

Regular Variation on Time Scales and Dynamic Equations


Pavel Řehák

Institute of Mathematics, Academy of Sciences of the Czech Republic
Žižkova 22, CZ61662 Brno,
Czech Republic


The purpose of this paper is twofold. First, we want to initiate a study of regular variation on time scales by introducing this concept in such a way that it unifies and extends well studied continuous and discrete cases. Some basic properties of regularly varying functions on time scales will be established as well. Second, we give conditions under which certain solutions of linear second order dynamic equations are regularly varying. Open problems and possible directions for a future research are discussed, too.

1: Paper Source PDF document

Paper's Title:

On Oscillation of Second-Order Delay Dynamic Equations on Time Scales


S. H. Saker

Department of Mathematics, Faculty of Science,
Mansoura University, Mansoura, 35516,


Some new oscillation criteria for second-order linear delay dynamic equation on a time scale T are established. Our results improve the recent results for delay dynamic equations and in the special case when T=R, the results include the oscillation results established by Hille [1948, Trans. Amer. Math. Soc. 64 (1948), 234-252] and Erbe [Canad. Math. Bull. 16 (1973), 49-56.] for differential equations. When T=Z the results include and improve some oscillation criteria for difference equations. When T=hZ, h>0, T=qN and T=N2, i.e., for generalized second order delay difference equations our results are essentially new and can be applied on different types of time scales. An example is considered to illustrate the main results.

Search and serve lasted 0 second(s).

© 2004-2021 Austral Internet Publishing